# SDR SWAA2022021673105

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 39,574 hours, 20,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN MISSING DIRECTION ARROW. / [01] REMOVED AND REPLACED L2 DOOR EMERGENCY EXIT SIGN LENS REF AMM 33-51-01.;[02] C/W
